In this paper we deal with elliptic and parabolic quasilinear problems with a singular quadratic lower order term depending on the gradient, i.e., with the equations -div(M(x)del u) + B vertical bar del u vertical bar(2)/u(theta) = u(r) + f in Omega and u' -div(M(x, t)del u) + B vertical bar del u vertical bar(2)/u(theta) = u(r) in Omega x (0, T), u(x, 0) = u(0)(x) in Omega, with Omega a bounded open set of R-N, T > 0, M a bounded measurable uniformly elliptic matrix, B > 0, 0 < theta < 1 and 0 < r < 2 - theta. We will prove existence result for solutions under various assumptions on f and the initial datum u(0). Note that the elliptic equation is strongly related with the Euler-Lagrange equation of some integral functionals.

Existence results for quasilinear elliptic and parabolic problems with quadratic gradient terms and sources / Boccardo, Lucio; Orsina, Luigi; Porzio, Maria Michaela. - In: ADVANCES IN CALCULUS OF VARIATIONS. - ISSN 1864-8258. - 4:4(2011), pp. 397-419. [10.1515/acv.2011.006]

Existence results for quasilinear elliptic and parabolic problems with quadratic gradient terms and sources

BOCCARDO, Lucio;ORSINA, Luigi;PORZIO, Maria Michaela
2011

Abstract

In this paper we deal with elliptic and parabolic quasilinear problems with a singular quadratic lower order term depending on the gradient, i.e., with the equations -div(M(x)del u) + B vertical bar del u vertical bar(2)/u(theta) = u(r) + f in Omega and u' -div(M(x, t)del u) + B vertical bar del u vertical bar(2)/u(theta) = u(r) in Omega x (0, T), u(x, 0) = u(0)(x) in Omega, with Omega a bounded open set of R-N, T > 0, M a bounded measurable uniformly elliptic matrix, B > 0, 0 < theta < 1 and 0 < r < 2 - theta. We will prove existence result for solutions under various assumptions on f and the initial datum u(0). Note that the elliptic equation is strongly related with the Euler-Lagrange equation of some integral functionals.
quasilinear elliptic equations; quasilinear parabolic equations; singular equations
01 Pubblicazione su rivista::01a Articolo in rivista
Existence results for quasilinear elliptic and parabolic problems with quadratic gradient terms and sources / Boccardo, Lucio; Orsina, Luigi; Porzio, Maria Michaela. - In: ADVANCES IN CALCULUS OF VARIATIONS. - ISSN 1864-8258. - 4:4(2011), pp. 397-419. [10.1515/acv.2011.006]
File allegati a questo prodotto
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11573/376808
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo

Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 16
  • ???jsp.display-item.citation.isi??? 16
social impact